Alert archive / Idaho / Flood Watches in 2012
Flood Watch 2, NWS Pocatello, ID
NWS Pocatello, ID issued this flood watch at Mar 15, 2012, 3:08 AM MDT. It took effect at Mar 15, 2012, 6:00 PM MDT. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Mar 15, 2012, 3:08 AM MDT (09:08 UTC)
- In effect from
- Mar 15, 2012, 6:00 PM MDT
- Expired
- Mar 16, 2012, 1:42 PM MDT
- In force
- 20 hr
- Issued by
- NWS Pocatello, ID
- Flood severity
- None
The text
As transmitted, in the capitals the NWS used until 2016.
878 WGUS65 KPIH 150908 FFAPIH URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE POCATELLO ID 308 AM MDT THU MAR 15 2012 IDZ017-020-031-032-152100- /O.NEW.KPIH.FA.A.0002.120316T0000Z-120317T0000Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY...HAILEY...KETCHUM...SUN VALLEY... BELLEVUE...ARCO...CHALLIS...MACKAY 308 AM MDT THU MAR 15 2012 ...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH FRIDAY AFTERNOON BELOW 6500 FEET... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF CENTRAL IDAHO AND SOUTHEAST IDAHO...INCLUDING THE FOLLOWING AREAS...IN CENTRAL IDAHO...THE LOWER PORTION OF THE BIG AND LITTLE WOOD RIVER REGION NEAR HIGHWAY 20 FROM CAREY TO THE CAMAS COUNTY LINE...THE NORTHERN PORTION OF THE EASTERN MAGIC VALLEY PRIMARILY NEAR THE BLAINE COUNTY LINE...AND THE LOWER PORTION OF THE LOST RIVER/PAHSIMEROI REGION FROM HOWE TO ARCO AND NORTH TO MACKAY. IN SOUTHEAST IDAHO...UPPER SNAKE RIVER PLAIN. * FROM THIS EVENING THROUGH FRIDAY AFTERNOON * RAIN...MODERATE AT TIMES...BELOW 6500 FEET ON EXISTING SNOW PACK WILL EXACERBATE ELEVATED RUN OFF ON SMALL CREEKS AND SECONDARY TRIBUTARIES. * ROADS AND HOMES LOCATED IN LOW LYING AREAS MAY BECOME INUNDATED WITH WATER FROM SMALL CREEKS EMPTYING FROM NEARBY MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ IDZ019-022>025-152100- /O.NEW.KPIH.FA.A.0002.120316T1200Z-120317T1200Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ UPPER SNAKE HIGHLANDS-SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- INCLUDING THE CITIES OF...DRIGGS...DUBOIS...ISLAND PARK... ST. ANTHONY...EDIE SCHOOL...MALAD CITY...OAKLEY...ROCKLAND... DOWNEY...LAVA HOT SPRINGS...SODA SPRINGS...WAYAN...PRESTON... DAYTON...MONTPELIER...GEORGETOWN...PARIS 308 AM MDT THU MAR 15 2012 ...FLOOD WATCH IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT BELOW 6500 FEET... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A * FLOOD WATCH FOR A PORTION OF SOUTHEAST IDAHO...INCLUDING THE FOLLOWING AREAS...CACHE VALLEY/IDAHO PORTION...CARIBOU HIGHLANDS...SOUTH CENTRAL HIGHLANDS PRIMARILY EAST OF HIGHWAY 84...THE LOWER PORTION OF THE UPPER SNAKE HIGHLANDS FROM WEST OF DUBOIS THROUGH ST ANTHONY TO DRIGGS...AND THE LOWER ELEVATIONS OF THE WASATCH MOUNTAINS/IDAHO PORTION AROUND BEAR LAKE. * FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT * RAIN...MODERATE AT TIMES...BELOW 6500 FEET ON EXISTING SNOW PACK WILL EXACERBATE ELEVATED RUN OFF ON SMALL CREEKS AND SECONDARY TRIBUTARIES. * ROADS AND HOMES LOCATED IN LOW LYING AREAS MAY BECOME INUNDATED WITH WATER FROM SMALL CREEKS EMPTYING FROM NEARBY MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
3 follow-up statements
248 WGUS65 KPIH 151923 FFAPIH URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE POCATELLO ID 123 PM MDT THU MAR 15 2012 IDZ017-020-031-032-161100- /O.EXT.KPIH.FA.A.0002.120316T0000Z-120319T0000Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY...HAILEY...KETCHUM...SUN VALLEY... BELLEVUE...ARCO...CHALLIS...MACKAY 123 PM MDT THU MAR 15 2012 ...FLOOD WATCH NOW IN EFFECT FROM 6 PM MDT THIS EVENING THROUGH SUNDAY AFTERNOON... THE FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF CENTRAL IDAHO AND SOUTHEAST IDAHO...INCLUDING THE FOLLOWING AREAS...IN CENTRAL IDAHO...BIG AND LITTLE WOOD RIVER REGION NEAR HIGHWAY 20 FROM CAREY TO THE CAMAS COUNTY LINE...THE NORTHERN PORTION OF THE EASTERN MAGIC VALLEY AND THE LOWER PORTION OF THE LOST RIVER-PAHSIMEROI REGION FROM HOWE TO ARCO AND NORTH TO MACKAY. IN SOUTHEAST IDAHO...UPPER SNAKE RIVER PLAIN. * FROM 6 PM MDT THIS EVENING THROUGH SUNDAY AFTERNOON * RAIN...MODERATE AT TIMES...BELOW 6500 FEET ON EXISTING SNOW PACK WILL EXACERBATE ELEVATED RUN OFF ON SMALL CREEKS AND SECONDARY TRIBUTARIES. * ROADS AND HOMES LOCATED IN LOW LYING AREAS MAY BECOME INUNDATED WITH WATER EMPTYING FROM NEARBY MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ IDZ019-022>025-161100- /O.EXT.KPIH.FA.A.0002.120316T1200Z-120319T1200Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ UPPER SNAKE HIGHLANDS-SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- INCLUDING THE CITIES OF...DRIGGS...DUBOIS...ISLAND PARK... ST. ANTHONY...EDIE SCHOOL...MALAD CITY...OAKLEY...ROCKLAND... DOWNEY...LAVA HOT SPRINGS...SODA SPRINGS...WAYAN...PRESTON... DAYTON...MONTPELIER...GEORGETOWN...PARIS 123 PM MDT THU MAR 15 2012 ...FLOOD WATCH NOW IN EFFECT FROM FRIDAY MORNING THROUGH LATE SUNDAY NIGHT... THE FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF SOUTHEAST IDAHO...INCLUDING THE FOLLOWING AREAS... CACHE VALLEY-IDAHO PORTION...CARIBOU HIGHLANDS...SOUTH CENTRAL HIGHLANDS PRIMARILY EAST OF HIGHWAY 84...THE LOWER PORTION OF THE UPPER SNAKE HIGHLANDS FROM WEST OF DUBOIS THROUGH ST ANTHONY TO DRIGGS...AND THE LOWER ELEVATIONS OF THE IDAHO WASATCH MOUNTAINS AROUND BEAR LAKE. * FROM FRIDAY MORNING THROUGH LATE SUNDAY NIGHT * RAIN...MODERATE AT TIMES...BELOW 6500 FEET ON EXISTING SNOW PACK WILL EXACERBATE ELEVATED RUN OFF ON SMALL CREEKS AND SECONDARY TRIBUTARIES. THE TETON RIVER IN ST. ANTHONY AND THE HENRYS FORK OF THE SNAKE RIVER IN REXBURG ARE ALSO EXPECTED TO REACH HIGH LEVELS...ALTHOUGH NO FLOODING IS EXPECTED ON THESE TWO RIVERS THROUGH AT LEAST SUNDAY NIGHT. * ROADS AND HOMES LOCATED IN LOW LYING AREAS MAY BECOME INUNDATED WITH WATER EMPTYING FROM NEARBY MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ MESSICK
401 WGUS65 KPIH 161053 FFAPIH FLOOD WATCH NATIONAL WEATHER SERVICE POCATELLO ID 453 AM MDT FRI MAR 16 2012 IDZ017-020-031-032-162200- /O.CON.KPIH.FA.A.0002.000000T0000Z-120319T0000Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY...HAILEY...KETCHUM...SUN VALLEY... BELLEVUE...ARCO...CHALLIS...MACKAY 453 AM MDT FRI MAR 16 2012 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL IDAHO AND SOUTHEAST IDAHO...INCLUDING THE FOLLOWING AREAS...IN CENTRAL IDAHO...BIG AND LITTLE WOOD RIVER REGION NEAR HIGHWAY 20 FROM CAREY TO THE CAMAS COUNTY LINE...THE NORTHERN PORTION OF THE EASTERN MAGIC VALLEY AND THE LOWER PORTION OF THE LOST RIVER-PAHSIMEROI REGION FROM HOWE TO ARCO AND NORTH TO MACKAY. IN SOUTHEAST IDAHO...UPPER SNAKE RIVER PLAIN. * THROUGH SUNDAY AFTERNOON * RAIN...MODERATE AT TIMES...BELOW 6500 FEET ON EXISTING SNOW PACK WILL EXACERBATE ELEVATED RUN OFF ON SMALL CREEKS AND SECONDARY TRIBUTARIES. * ROADS AND HOMES LOCATED IN LOW LYING AREAS MAY BECOME INUNDATED WITH WATER EMPTYING FROM NEARBY MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ IDZ019-022>025-162200- /O.CON.KPIH.FA.A.0002.120316T1200Z-120319T1200Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ UPPER SNAKE HIGHLANDS-SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- INCLUDING THE CITIES OF...DRIGGS...DUBOIS...ISLAND PARK... ST. ANTHONY...EDIE SCHOOL...MALAD CITY...OAKLEY...ROCKLAND... DOWNEY...LAVA HOT SPRINGS...SODA SPRINGS...WAYAN...PRESTON... DAYTON...MONTPELIER...GEORGETOWN...PARIS 453 AM MDT FRI MAR 16 2012 ...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE SUNDAY NIGHT... THE FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTHEAST IDAHO...INCLUDING THE FOLLOWING AREAS... CACHE VALLEY-IDAHO PORTION...CARIBOU HIGHLANDS...SOUTH CENTRAL HIGHLANDS PRIMARILY EAST OF HIGHWAY 84...THE LOWER PORTION OF THE UPPER SNAKE HIGHLANDS FROM WEST OF DUBOIS THROUGH ST ANTHONY TO DRIGGS...AND THE LOWER ELEVATIONS OF THE IDAHO WASATCH MOUNTAINS AROUND BEAR LAKE. * THROUGH LATE SUNDAY NIGHT * RAIN...MODERATE AT TIMES...BELOW 6500 FEET ON EXISTING SNOW PACK WILL EXACERBATE ELEVATED RUN OFF ON SMALL CREEKS AND SECONDARY TRIBUTARIES. THE TETON RIVER IN ST. ANTHONY AND THE HENRYS FORK OF THE SNAKE RIVER IN REXBURG ARE ALSO EXPECTED TO REACH HIGH LEVELS...ALTHOUGH NO FLOODING IS EXPECTED ON THESE TWO RIVERS THROUGH AT LEAST SUNDAY NIGHT. * ROADS AND HOMES LOCATED IN LOW LYING AREAS MAY BECOME INUNDATED WITH WATER EMPTYING FROM NEARBY MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
335 WGUS65 KPIH 161942 FFAPIH FLOOD WATCH NATIONAL WEATHER SERVICE POCATELLO ID 142 PM MDT FRI MAR 16 2012 IDZ017-020-031-032-162045- /O.CAN.KPIH.FA.A.0002.000000T0000Z-120319T0000Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY...HAILEY...KETCHUM...SUN VALLEY... BELLEVUE...ARCO...CHALLIS...MACKAY 142 PM MDT FRI MAR 16 2012 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR PORTIONS OF CENTRAL IDAHO AND SOUTHEAST IDAHO INCLUDING THE LOWER ELEVATIONS OF THE NORTHERN MAGIC VALLEY...UPPER SNAKE PLAIN...AND CENTRAL MOUNTAINS HAS BEEN CHANGED TO A FLOOD ADVISORY. WITH RAIN CONTINUING THE THROUGH THE WEEKEND...THE THREAT OF LOWLAND FLOODING AND ALSO RISING LEVELS ON SMALLER WATERWAYS HAS INCREASED. THEREFORE...THE WATCH HAS BEEN CHANGED TO AN ADVISORY. $$ IDZ019-022>025-162045- /O.CAN.KPIH.FA.A.0002.000000T0000Z-120319T1200Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ UPPER SNAKE HIGHLANDS-SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- INCLUDING THE CITIES OF...DRIGGS...DUBOIS...ISLAND PARK... ST. ANTHONY...EDIE SCHOOL...MALAD CITY...OAKLEY...ROCKLAND... DOWNEY...LAVA HOT SPRINGS...SODA SPRINGS...WAYAN...PRESTON... DAYTON...MONTPELIER...GEORGETOWN...PARIS 142 PM MDT FRI MAR 16 2012 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR PORTIONS OF SOUTHEAST IDAHO INCLUDING THE LOWER ELEVATIONS OF THE UPPER SNAKE HIGHLANDS...SOUTH CENTRAL AND EASTERN MOUNTAINS HAS BEEN CHANGED TO A FLOOD ADVISORY. WITH RAIN CONTINUING THE THROUGH THE WEEKEND...THE THREAT OF LOWLAND FLOODING AND ALSO RISING LEVELS ON SMALLER WATERWAYS HAS INCREASED. THEREFORE...THE WATCH HAS BEEN CHANGED TO AN ADVISORY. THE FLOOD WARNING FOR FREMONT COUNTY REMAINS IN EFFECT. $$
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this flood watch went out at Mar 15, 2:33 AM MDT, 35 minutes earlier.
Area forecast discussion, Mar 15, 2:33 AM MDT, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 235 PM MDT WED MAR 14 2012 .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT. THE LATEST SATELLITE IMAGERY WAS SHOWING THE NEXT PAC LOW SPINNING UP NEAR VANCOUVER ISLAND EARLY THIS MORNING WHILE THE ASSOCIATED MOIST CYCLONIC FLOW WAS SPREADING INTO WASHINGTON AND OREGON. NUMERICAL MODELS SHOW SECONDARY SHORT-WAVE ENERGY EJECTING FROM THE LOW INTO OREGON/WASHINGTON THIS AFTERNOON/EVENING WHICH WILL DRIVE THE STORM TRACK BACK INTO THE CNTRL MOUNTAINS OVERNIGHT AND CONTINUING THROUGH FRIDAY. ALMOST A REPEAT EVENT TO THURSDAY/THURSDAY NIGHT EXCEPT WITH A MORE VIGOROUS MOISTURE TAP. HAVE UPGRADED THE WINTER STORM WATCH ABOVE 6500 FEET TO A WARNING. ADDITIONAL CONCERN IS THE HEAVY RAINFALL EXPECTED BELOW 6500 FEET ON REMAINING SNOW PACK AND SATURATED SOIL NOT ONLY IN THE FRONT RANGE LEADING INTO THE CNTRL MOUNTAINS BUT ALONG THE ERN HIGHLANDS AS WELL FRIDAY THROUGH FRIDAY NIGHT. THE STRONG MOISTURE TAP IS UNRELENTING AS ADDITIONAL SHORT-WAVE ENERGY DIGS SE THROUGH CALIFORNIA SATURDAY AND THE STRONG SUB-TROPICAL FLOW LIFTS NORTH THROUGH NEVADA INTO THE CNTRL MOUNTAINS SATURDAY SHIFTING INTO THE ERN HIGHLANDS SATURDAY EVENING BEFORE TAPERING OFF RAPIDLY OVERNIGHT FROM WEST TO EAST. GIVEN THE ELEVATED SNOW LEVELS AND LONG DURATION RAIN EVENT IN LOWER ELEVATIONS HAVE DECIDED TO ISSUE AN AREAL FLOOD WATCH ACROSS PORTIONS OF THE REGION (SEE HYDROLOGY SECTION BELOW). HUSTON .LONG TERM...SUNDAY THROUGH THURSDAY. LITTLE CHANGE MADE TO THE EXTENDED FORECAST. SUNDAY AND MONDAY STILL LOOK WET AS THE UPPER TROUGH PASSES THROUGH THE AREA. ALTHOUGH BOTH DAYS MAY BE SHOWERY AND NOT RAIN/SNOW THE ENTIRE TIME. SNOW LEVELS WILL PROBABLY BE COLD ENOUGH TO REACH VALLEY FLOORS...BUT NOT EXPECTING MUCH ACCUMULATION AT THIS TIME. MODELS STILL DONT HAVE A REAL GOOD HANDLE ON MIDDLE OF NEXT WEEK. EXPECT SOME SORT OF TRANSITION BEFORE ANOTHER LARGE TROUGH DEVELOPS OVER THE EASTERN PACIFIC LATE NEXT WEEK. DURING THIS TRANSITION...THERE COULD BE SOME SHOWERS BUT WARMER TEMPS ARE LIKELY AS WELL. VALLE && .AVIATION...EXPECT SHOWERY WEATHER TODAY AS THE NEXT SYSTEM BEGINS TO MOVE INTO THE AREA. EXPECT CONDITIONS TO REMAIN MAIN VFR...PROBABLY DROPPING TO MVFR AT KSUN THIS AFTERNOON AS THE PRECIPITATION PICKS UP. PRECIPITATION SHOULD OVERSPREAD THE REGION OVERNIGHT WITH LOWERING CEILINGS LIKELY. VALLE && .HYDROLOGY...EXPECT AN EXTENDED WET PERIOD TONIGHT THROUGH SATURDAY. SIGNIFICANT RAINFALL BELOW 6500FT IS EXPECTED WHICH COULD CAUSE AREAS OF ELEVATED FLOW AND/OR FLOODING WITHIN THE LOWER DRAINAGE BASINS AND SECONDARY TRIBUTARIES OF SE IDAHO. AN AREAL FLOOD WATCH HAS BEEN ISSUED FOR PORTIONS OF SE IDAHO WHILE AN AREAL FLOOD WARNING CONTINUES FOR FREMONT COUNTY WHERE ONGOING FLOODING IS CONTINUING. THE WATCH MAY BE EXTENDED INTO SATURDAY AS MODELS CONTINUE TO SHOW HIGH PRECIPITATION AMOUNTS ACROSS THE AREA. HUSTON && .PIH WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING ABOVE 6500 FEET TONIGHT THROUGH FRIDAY IDZ018-031. AREAL FLOOD WATCH BELOW 6500 FEET FOR PORTIONS OF IDZ017-019-020-022-023-024-025-031-032 TONIGHT THROUGH FRIDAY NIGHT. &&
Hazardous weather outlook, Mar 15, 3:00 AM MDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 300 AM MDT THU MAR 15 2012 IDZ017>025-031-032-161030- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 300 AM MDT THU MAR 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT LOCALIZED FLOODING IS CONTINUING WITHIN FREMONT COUNTY AND AN AREAL FLOOD WARNING CONTINUES IN THAT REGION TODAY DUE TO CONTINUED LOW ELEVATION SNOW MELT AND RAINFALL. A WINTER STORM WARNING HAS BEEN ISSUED FOR ELEVATIONS ABOVE 6500 FEET FOR THE CENTRAL MOUNTAINS WHERE ANOTHER 10 TO 15 INCHES OF SNOW IS EXPECTED TONIGHT AND CONTINUING INTO FRIDAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PERIODS OF MOUNTAIN SNOW AND VALLEY RAIN WILL CONTINUE THROUGHOUT MUCH OF THE PERIOD. A WINTER STORM WARNING FOR THE CENTRAL MOUNTAINS IS IN EFFECT THROUGH FRIDAY. HEIGHTENED AREAL FLOOD POTENTIAL IS ANTICIPATED FRIDAY AND SATURDAY AS THE MOIST PACIFIC STORM TRACK CONTINUES ACROSS THE REGION. AN AREAL FLOOD WATCH HAS BEEN ISSUED FOR PORTIONS OF SOUTHEAST IDAHO STARTING AS EARLY AS TONIGHT AND CONTINUING THROUGH FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 2:48 AM MDT | Winter Storm Warning | PIH | 3 days | |
| Mar 15, 11:41 AM MDT | Areal Flood Warning | PIH | Fremont | 5 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.